# SDR DXTA2023031082320

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 6,366 hours, 4,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMER EXIT SIGN LIGHT ABOVE THE EXIT WINDOW IS NOT WORKING. NO BULBS LIGHT UP WHEN THE EMER LIGHT SWITCH IS ON.//CORRECTIVE ACTION// FOUND BROKEN OFF WIRES BEHIND AFT EMERGENCY "EXIT" LIGHT.
INSTALLED NEW PINS TO WIRES IAW EMBRAER PHENOM 300 SWPM
CHAPTER 20 AND WM 33-50-50.  OPERATIONAL CHECK GOOD AT THIS
TIME.
